# SDR FOTR20160229010

- Difficulty date: February 29, 2016
- Submitted: February 29, 2016
- Operation: General aviation
- Filed by: Flightstar Aircraft Services LLC, repair station FOTR986N
- Aircraft: N273DH
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27351
- Aircraft time: 68,877 hours, 17,989 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N50071
- Condition: Corroded
- Location: Bs 1320
- Part time: 68,877 hours, 17,989 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FUSELAGE BS 1320 FLOORBEAM HAS SEVERAL AREAS OF CORROSION ON UPPER SURFACE BETWEEN LBL 45.5 AND RBL 62.
